Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0

Comptes Rendus Mathématique
Volume 348, n° 9-10
pages 541-544 (mai 2010)
Doi : 10.1016/j.crma.2010.04.010
Received : 17 Mars 2010 ; 
Regularity theorems, up to the boundary, for shear thickening flows
Théorèmes de régularité, jusqu’à la frontière des solutions de problèmes aux limites pour des fluides visqueux dilatants

Hugo Beirão da Veiga a , Petr Kaplický b , Michael Růžička c
a Dipartimento di Matematica Applicata “U. Dini”, Via Buonarrotti, 1/C, 56127 Pisa, Italy 
b Charles University in Prague, Sokolovská 83, Praha 8, 18675, Czech Republic 
c Mathematical Institut, University Freiburg, Eckerstr. 1, 79104 Freiburg, Germany 


This Note concerns the regularity up to the boundary of weak solutions to systems describing the flow of generalized Newtonian shear thickening fluids under the homogeneous Dirichlet boundary condition. The extra stress tensor  , see (2) below, is given by a power law with shear exponent  . Complete proofs of the results presented here are given in the forthcoming paper [4] (H. Beirão da Veiga et al., in press). The aim of this Note is to describe the results proved in H. Beirão da Veiga et al. (in press) [4], together with suitable comments.

The full text of this article is available in PDF format.

Dans cette Note on étudie la régularité jusqu’à la frontière des solutions faibles de systèmes décrivant le mouvement de fluides newtoniens généralisés visqueux dilatants, dans le cas de conditions aux limites de Dirichlet homogènes. Le tenseur des contraintes supplémentaires  , voir (2), est donné par une loi de puissance avec un exposant  . Des résultats détaillés présentés ici sont donnés dans un article à paraître [4] (H. Beirão da Veiga et al., in press). Dans cette Note on se limite à l’énoncé des résultats démontrés dans [4] (H. Beirão da Veiga et al., in press) suivis de commentaires.

The full text of this article is available in PDF format.

 Michael Růžička has been supported by DFG Forschergruppe “Nonlinear Partial Differential Equations: Theoretical and Numerical Analysis”. Hugo Beirão da Veiga and Petr Kaplický thank the University of Freiburg for the kind hospitality during part of the preparation of the Note. Research of Petr Kaplický was also supported by the grant GACR 201/09/0917 and partially also by the research project MSM 0021620839.

© 2010  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline